# SDR SWAA2025061681759

- Difficulty date: June 13, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N936WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36643
- Aircraft time: 52,084 hours, 31,726 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER HINGE CUTOUT CRACKED LOWER EDGE 2 INCHES FROM THE FORWARD EDGE OF DOOR SKIN 141A6150-3M : IN DAL 1 AVAILABLE.  CLEANED AND STRIPPED PAINT ON L1 DOOR HINGE CUTOUT AREA FOR REPAIR PER SOPM 20-44-04.  DAMAGE REPAIRED PER EA 25-152-01580.  VERIFIED THAT DAMAGE REPAIRED PER EA 25-152-01580.
